Advertisement

Acta Mathematica Hungarica

, Volume 52, Issue 1–2, pp 3–5 | Cite as

Zu Einem Satz Von Rédei Über Kreisteilungspolynome

  • K. Johnsen
Article
  • 22 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    N. de Bruijn, On the factorization of cyclic groups,Proc. Kon. Ned. Akad. Wetensch., Ser. A,56 (1953), 370–377.Google Scholar
  2. [2]
    L. Rédei, Ein Beitrag zum Problem der Faktorisation von endlichen abelschen Gruppen,Acta Math. Acad. Sci. Hung.,1 (1950), 197–207.Google Scholar
  3. [3]
    L. Rédei, Über das Kreisteilungspolynom,Acta Math. Acad. Sci. Hung.,5 (1954), 27–28.Google Scholar
  4. [4]
    I. J. Schoenberg, A note on the cyclotomic polynomials,Mathematica,11 (1964), 131–136.Google Scholar

Copyright information

© Akadémiai Kiadó 1988

Authors and Affiliations

  • K. Johnsen
    • 1
  1. 1.Mathematisches Seminar der Universität Kiel OlshausenstrKielBundesrepublik Deutschland

Personalised recommendations